# SDR REXA200900141

- Difficulty date: December 24, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 20,109 hours, 17,086 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON T/O MAINS UP NOSE DOWN WOW INPUT CAUTION WOW OUT PUT STATUS MSG.  MTX SERVICED THE NOSE STRUT WITH OIL AND NITROGEN IAW AMM 12-12-32 AND PERFORMED GEARS WING IAW AMM 32-30-00 AND C/W PA 05-01 8A, ALL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
